Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 525 / 1065

Rachel
(@godcandoanything)
Active Member
Joined: 9 months ago
Posts: 5
 

@katie Hello, I'm Rachel. I have been wanting to speak with you about your experience. How have you been feeling recently? I am currently taking ivermectin (starting my 2nd week today). I know you didn't take ivermectin but I was wondering if you had any pressure behind your eyes? I did a few days before I started this medication and now it's been lessened and seems to come and go. Did your symptoms start coming and going when you started getting better? Trying to see if that's a good sign for me or not...


ReplyQuote
Priya
(@priyaraghu)
Active Member
Joined: 11 months ago
Posts: 7
 

Oh okay .. ya hopefully we all feel better soon .. thanks for your reply !!


ReplyQuote
dragonlover
(@isismadec)
Very Active Member
Joined: 1 year ago
Posts: 237
 

@memphismel I am continuing to hear about healthcare workers--especially nurses--leaving the field in droves.  I have to wonder how many have left due to the forced vax requirement.


ReplyQuote
dragonlover
(@isismadec)
Very Active Member
Joined: 1 year ago
Posts: 237
 
Posted by: @jeank

@isismadec The same thought has crossed my mind several times, naturally, inducing angst. The approach I've adopted with regard to this is optimistic, albeit a tad bit romanticised:

We were given poison, that much is certain. But instead of letting it be a silent killer, our amaziny ferocious bodies recognised it at first sight and are waging epic battles to push it out, causing some collateral damage. And our bodies will win. And we'll never accept another shot. And we'll get lasting immunity nevertheless.

Sorry, I've started reading this self-help book, trying to change my outlook to not be so catastrophic all the time. Might already be functioning 🙂 


 

What is the book?  Perhaps there are others who would find it helpful.


ReplyQuote
MemphisMel
(@memphismel)
Active Member
Joined: 11 months ago
Posts: 51
 

@isismadec It's really scary. You will have hospital wards run by overwhelmed new grads. Very dangerous.


ReplyQuote
dragonlover
(@isismadec)
Very Active Member
Joined: 1 year ago
Posts: 237
 
Posted by: @memphismel

@isismadec It's really scary. You will have hospital wards run by overwhelmed new grads. Very dangerous.

With everything going on in the healthcare field now, I have to wonder how many young people will even be considering healthcare as a career path.  Honestly, if I was a young person considering healthcare as a career choice, I'd think long and hard about that, the way things are now.


ReplyQuote
Covid vaccine side effects
(@dizzzy2021)
Active Member
Joined: 10 months ago
Posts: 57
 

@niamhyb did you get any medicine? 


ReplyQuote
Covid vaccine side effects
(@dizzzy2021)
Active Member
Joined: 10 months ago
Posts: 57
 

@niamhyb did you get any medicine for damaged nerve? 


ReplyQuote
Tom Germana
(@tomg)
Active Member
Joined: 1 year ago
Posts: 23
 
Posted by: @roguehistorian

I've had Menieres for about 11 years. I'm bilateral now. Ive had non-vestibular reactions to other vaccines in the past that the doctors blew off as "normal" or "made up'.  I was very hesitant to get this shot.  I finally broke down last week and got the Moderna.  My dad had no complications with it, and I expected maybe migraines as the flu shot has caused, but nothing else. My doctors said everything would be fine not to worry. 

Thursday and Friday were okay.  The ringing, pressure and pain started to build on Saturday. I also experienced some intermittent hearing loss. 

Sunday morning I was violently sick with one of the worst vertigo attacks I've ever had. I threw up so hard I pooped myself (sorry TMI) and pulled my back. Valium was slow to help, and did NOTHING for the imbalance that followed. 

I was in bed two days. I managed to get to work Tuesday and Wednesday but the vertigo started back today (Thursday) and albeit mild, I can not drive if everything spins with the turn of my head. 

My ENT isn't calling me back. I've put a message into my PCP and have gotten no response. 

How long will this last? Will it get worse with the second shot on the 29th? 

Y'all I have to work, I carry the insurance and my pay is important to our survival. I can not lose another job to this madness.  I had gotten to a point where I was dizzy and uncomfortable, but violent attacks were very rare and my hearing actually improved. Now I'm worse off than I've been in years seemingly overnight. 

No one, not even me, expected to have this reaction. I'm very upset. And I have family we can't tell I got the shot because of the ungodly drama it will cause. We have to keep the cause of this a secret. Is there anything that will help? Valium isn't helping and meclizine isn't doing anything either. 

I'm open to any suggestions you can think of.  Thank you. 

I had a history of positional vertigo (BPPV) prior to the shot. My first Pfizer shot had no obvious side effects. My second shot three weeks later resulted in severe tinnitus, constant dizziness, balance problems, extreme sudden fatigue and three separate vertigo attacks. The third vertigo attack resulted in me being taken by ambulance to a hospital for six staples to my head from a fall. I am close to seven months into this nightmare. The only suggestion I can make is to try to sleep only on your back, with your head propped up on two pillows. It keeps the calcium crystals from moving around in the ear canal. (You can google it.) I started sleeping this way at about month number five and it is working for me and i have had no more vertigo attacks.

Had I suffered these symptoms after the first shot there definately would be no second shot.

I hope this helps you. Good luck.


Patience liked
ReplyQuote
MemphisMel
(@memphismel)
Active Member
Joined: 11 months ago
Posts: 51
 

@isismadec I think I would probably learn computer programming. Actually I truly love what I do and it breaks my heart to see what's happening. Maybe I should have gone into biotechnology. Seems like they are getting rich and if you work in the sausage factory you know what is in the sausage. I want to laugh but its too true. Unreal.


ReplyQuote
anonym2
(@anonym2)
Active Member
Joined: 1 year ago
Posts: 23
 

@tabby 

Hi Tabby, 

thanks for the response. I agree with you. I believe the vaccine ended up aggravating some weakness in neck. Although i never had any symptoms before, it may have affected the weaker regions of the body. I have actively started working on correcting my posture which had forward bending tendencies. 

I am not entirely trusting my doctors since they too dont have any reference points. I guess i will just wait and see if i see positive improvements continually in the coming days, may decide to take it or skip it until next year. 

I hope your eye exam goes well. 

 

thanks and take care 🙂 

 


Tabby and MemphisMel liked
ReplyQuote
anonym2
(@anonym2)
Active Member
Joined: 1 year ago
Posts: 23
 

@jazzy33 

Thanks so much for the response. By any chance did you also experience issues of continued dizziness, neck stress etc after the first shot ? 

Appreciate the help here ! 


ReplyQuote
anonym2
(@anonym2)
Active Member
Joined: 1 year ago
Posts: 23
 

@memphismel 

hi Memphismel, I did not have any real neck or shoulder problems as such (nothing beyond the occasional neck sprain). After this vaccine issue, I got several neck diagnosis and physical evaluations and indicates that i have been having bad posture while working on PC. this may have contributed over the years and the vaccine just ended up attacking my weaker muscles. I remember just the day before vaccines, I could do my usual upper body workout using external weights etc, which i have now been advised not to, until i get full recovery. 

I am trying to improve posture etcand just hope that the lingering giddiness goes away now. Did you also experience issues after the first dose and opted out of the 2nd ? 

 

thanks !  


ReplyQuote
AndrewDB
(@andrewdb)
Active Member
Joined: 9 months ago
Posts: 10
 

Those of you with Menieres, have you been given the steroid shot into your ear that puncture the eardrum ? I’m going ahead with that Monday as new to this as I’m tired of everything. Just tired. Just had a mini attack and it sets my anxiety off.  Been chewing on magnesium and B2 for last few weeks as told. 


ReplyQuote
MountainMama
(@mountainmama)
Active Member
Joined: 9 months ago
Posts: 35
 
Posted by: @sfbayareavaccine

@priyaraghu that is my situation as well. I felt like I was probably 85-90% back and then this last few weeks most stuff has re presented. Ugh.

I’m in the same boat.  I had about 5-6 weeks of being 90-95% better (besides my hearing loss) but then the dizziness came back with some more terrible new symptoms (tingling hands/feet and blurry vision sometimes).


ReplyQuote
Page 525 / 1065